# SDR AALA202210179692

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737
- Aircraft serial: 31159
- Aircraft time: 29,607 hours, 12,427 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN # 2 HAS BURNING ODOR. REPLACED OVEN PER AMM 25-32-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
